When I try to stop it, I feel awful. Should I take 1/2 of the 1/2 I'm taking now? Is there a way to taper so that I could avoid w/d? My doc seems to want me to take it forever and I don't want to take it forever. Please help - I have nowhere else to turn.
If I read that rite, ur on half low dose subs, that should b 1mg, if that's not right, and ur on 4mgs, please click my profile and scan down 2 2 a suggested taper from 4 or more mgs. if u r taking 1 mg, u can break it into halves and that will b .5 mgs, take that 2 to 4 weeks, then go to .25 mgs and then after 2 to 4 weeks, start going 48 hours between .25 doses. if u r really in a hurry, u can try to skip days on .5mgs but i really suggest trying to stabilize on .5 for at least 2 weeks b4 starting the skip. I had no WD coming off subs but i did 1 thing different, i started walking 4 exercise at the 1 mg per day, i walked 20 min working up to 40 min 5 times per week by the time i got off. i had no wd. i am not a health or exercise nut, it helps start trying to reboot the brains damaged parts, produces endorphins, the brain's feel good chemicals- helps regulate the eat-sleep-wake cycles. it was the only thing i did different than those who tapered quick and didn't walk and complained about wd after subs. good luck but u r already on low dose, and not 4 a long time, u should b in good shape. if u do have to get a refill ur subs with subs dr b4 u get off, c if ur dr will try u on 2mg subutex pills, the naloxone in subs can make some people feel bad. pattishan
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2010 • 2 answers
Posted 8 Aug 2011 • 2 answers
Posted 2 Sep 2011 • 8 answers
Posted 9 Sep 2011 • 3 answers
I have been on suboxone for about 1 year now. Thw dose I was on was 8mgs a day. About 2 months ago i
Posted 27 Jan 2012 • 1 answer